# SDR DALA1255440634

- Difficulty date: April 25, 2009
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 70,001 hours, 32,980 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGES ON THE FUSELAGE VERTICAL STABILIZER, RUDDER AND LT ELEVATOR.  REPAIR IAW ERA 474515-14.
